I've just been diagnosed with allergies to several types of potassium......bicarbonate, carbonate, casenate and sorbate. Has anyone had experience with this or know why this would be? It seems to be in everything.
Low Carb Diet, Lupus
I have low stomach acid too, I take 10 or so 99mg tabs of potassium per day. Iodine 2% drops about 20 per day helps with many other symptoms too, Lugol's brand in my drinks. I hurt myself by using superdieters tea and have needed much potassium suppliments from then on.
Muscle Shakes, Seizures and Cramps
Potassium supplements stop the shakes and seizures in arms and upper body and charlie horse in the legs. I had a stomache staple at 16. 27 years ago. one side effect is the crawlies and the shakes then seizures the potassium helps stop them when they start as soon as I take them. but I take 99mg about 5-7 tablets depending on when it starts or I try to take twice a day sometimes I have to tke 4-7 times a day to help if i had any caffiene. which i try not to have. there is risks but to stop the this it is worth it.good side effects no high blood pressure no depression.the chemical in brain which controls this is potassium based. bad side effects if to much straight thru you like interstinal flu.so watch how much you take.
I would caution readers that potassium effects the heart. Too much potassium can cause the heart to stop or beat to fast. Also, potassium and salt are a delicate balanced system that is used to keep the body's cellular pressures balanced. Not enough potassium may cause water retention due to the unbalanced increase of sodium in the body.
If one is going to take an OTC potassium supplement, make sure never to go over the recommend allowance. However, the best place to get potassium is from one food sources which provide other nutrients that work with each other to the bodies benefit. Also, some high blood pressure medications are potassium sensitive.
As for high blood pressure...that is the pressure on the arterial walls. The arteries have lost their elasticity and the pressure can cause the arteries to pop, especially the delicate small sections in the brain. Most high blood pressure medication deplete potassium. Those finding they are in the hypertension group should read, read, read and not believe product propaganda of a product. Check out peer reviewed documents on subject matter.
Dehydration will occur even if one does not take potassium. Dehydration is a loss of water and electrolytes, the + (positive) and - (negative) balance of the cells. Potassium and sodium keep the pressure of the cellular walls balanced.
I have never run across anything documented that connects potassium and mucus together. Can you provide references to this statement?